Hello everyone i am new to these MS forums. I wanted to share my experience with copaxone and see if anyone else has had any similar expierences. I never had any problems with this medicine until recently and now I'm not quite sure what i should do. the first problem that i encountered was one night after taking my medicine i began to feel this very strange feeling coming from my feet all the way to my head. i felt this tightening in my chest and then slowness in breathe. i got hot and i felt like i could not breathe like i was having a heart attack or something, it was the most bizarre feeling. I started panicking and almost went to the emergency but thank goodness it went away after several minutes. after the first incident it has happened 3 times. i went to the doctor got checked had a mri done spoke with a cop axone representative and everyone seemed to feel that they do not know why i had this reaction but that i should not worry. i don't think that it is a normal reaction, i don't think that you should be feeling this from taking your daily medicine. i also started itching all over after i take my medicine, which i read and once again this is a NORMAL reaction. i just am worried that maybe i should not be on this medicine anymore, that my body is not taking it well anymore, that maybe i am allergic or something. i have been taking my medicine for 3 yrs now and i have never had a problem until almost a year ago and i just find it strange. i wanted to see if anyone else has had this happen to them or if anyone has any advice. I'm thinking of stopping my medicine but I'm scared. I'm scared that i will have a relapse if i do.